MathSciNet Relay Station
MathSciNet bibliographic data
MR2784818 (2012d:46142) 46L10 (46L05 46M10 46M18)
Racher, G. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2529–2541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement